Jörg Thuswaldner
Research output
- Published
Tilings induced by a class of cubic Rauzy fractals
Loridant, B., Messaoudi, A., Surer, P. & Thuswaldner, J., 2013, In: Theoretical Computer Science. 477, p. 6-31Research output: Contribution to journal › Article › Research › peer-review
- Published
On cut sets of attractors of iterated function systems
Loridant, B., Luo, J., Sellami, T. & Thuswaldner, J., 2016, In: Proceedings of the American Mathematical Society. 144, 10, p. 4341-4356 16 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
A new criterion for disk-like crystallographic reptiles
Loridant, B., Luo, J. & Thuswaldner, J., 2008, Topology proceedings. Vol. 31 [2007]. p. 593-610 (Topology proceedings / Mathematics Department, Auburn University).Research output: Chapter in Book/Report/Conference proceeding › Conference contribution
- Published
Rational digit systems over finite fields and Christol's Theorem
Loquias, M., Mkaouar, M., Scheicher, K. & Thuswaldner, J., 2017, In: Journal of number theory. 171.2017, February, p. 358-390 33 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Generalizations of Sturmian sequences associated with N-continued fraction algorithms
Langeveld, N., Rossi, L. & Thuswaldner, J., Sept 2023, In: Journal of number theory. 250.2023, September, p. 49-83 35 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
On linear combinations of units with bounded coefficients and double-base digit expansions
Krenn, D., Thuswaldner, J. & Ziegler, V., 2013, In: Monatshefte für Mathematik. 171, p. 377-394Research output: Contribution to journal › Article › Research › peer-review
- Published
On a parametrized family of relative Thue equations
Kirschenhofer, P., Lampl, C. & Thuswaldner, J., 2007, In: Publicationes mathematicae. 71, p. 101-139Research output: Contribution to journal › Article › Research › peer-review
- Published
Shift radix systems - a survey
Kirschenhofer, P. & Thuswaldner, J., 2014, In: RIMS-kōkyūroku. B46, p. 1-59Research output: Contribution to journal › Article › Research › peer-review
- Published
Finite and periodic orbits of shift radix systems
Kirschenhofer, P., Pethö, A., Surer, P. & Thuswaldner, J., 2010, In: Journal de théorie des nombres de Bordeaux. 22, p. 421-448Research output: Contribution to journal › Article › Research › peer-review
- Published
On a family of three term nonlinear integer recurrences
Kirschenhofer, P., Pethö, A. & Thuswaldner, J., 2008, In: International journal of number theory. 4, p. 135-146Research output: Contribution to journal › Article › Research › peer-review